# SDR ZZDA2010290

- Difficulty date: May 30, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N281AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EXTERIOR EMERGENCY LIGHT DID NOT ILLUMINATE WHEN TESTED.  REPLACED BULB, OPS CHECK GOOD REF B737 AMM 33-51.
